# SDR 9503812705

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5530 · Vertical Stabilizer
- Part: Longeron
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, MAINTENANCE FOUND VERTICAL STABILIZER, FIN STA 157.2, STR 7 LEFT CRACKED.  REPAIRED PER NWA EA 27096482.
